Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 138450, 18 pages
Research Article

New Bandwidth Selection for Kernel Quantile Estimators

Department of Mathematical Sciences, Brunel University, Uxbridge UBB 3PH, UK

Received 8 August 2011; Revised 26 September 2011; Accepted 10 October 2011

Academic Editor: Junbin B. Gao

Copyright © 2012 Ali Al-Kenani and Keming Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Al-Kenani and Keming Yu, “New Bandwidth Selection for Kernel Quantile Estimators,” Journal of Probability and Statistics, vol. 2012, Article ID 138450, 18 pages, 2012. doi:10.1155/2012/138450